On the convergence property for linear normal periodic partial differential systems
Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 902-904
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_5_a20,
author = {S. V. Zhestkov},
title = {On the convergence property for linear normal periodic partial differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {902--904},
year = {1994},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_5_a20/}
}
S. V. Zhestkov. On the convergence property for linear normal periodic partial differential systems. Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 902-904. http://geodesic.mathdoc.fr/item/DE_1994_30_5_a20/